# SDR CA040203009

- Difficulty date: January 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 340A
- Aircraft time: 4,005 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 5042013497A
- Condition: Cracked
- Location: Nlg
- Component: Landing Gear, Cessna
- Component part number: 5042000230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN FORK CASTING ON LT SIDE OF TUBE BORE. DISASSEMBLY REVEALED FORK CRACKED COMPLETELY THROUGH LT SIDE OF BORE.
